# SDR F3LA200200077

- Difficulty date: February 26, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N314FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25256
- Aircraft time: 58,984 hours, 28,541 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638102
- Part serial: 8406940
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  FLIGHT CREW REPORTED AIRCRAFT WOULD NOT PRESSURIZE IN AUTO OR STANDBY MODE DURING CLIMBOUT.  REPLACED CABIN PRESSURE CONTROLLER AND OUTFLOW VALVE, PERFORMED OPERATIONAL TEST AND SYSTEM CHECKED OKAY.
